# SDR CA030605017

- Difficulty date: April 30, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 16,439 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 6114 · Propeller Hub Section
- Part: Nut
- Part number: B1894
- Condition: Cracked
- Location: Prop Hub
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROP REMOVED FOR ENGINE CHANGE,  FOUND NUT HOLDING PROP TO CRANKSHALF CRACKED. NUT WAS CRACKED FROM NOTCH FOR INSTALL TOOL TO A HOLE FOR LOCKING CLIP. CRACK WAS NOT INTO THREADS OF NUT.  REPLACED NUT WITH NEW PART, PROP THEN REINSTALLED & AIRCRAFT RETURNED TO SERVICE.
